# SDR DLM88010079

- Difficulty date: January 14, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 31,916 hours, 25,615 cycles
- Engine: Pwa JT8D219
- Engine time: 22,768 hours, 17,846 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Part time: 22,768 hours, 17,846 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

AT FL 290 HAD WHAT APPEARED TO BE COMPRESSOR STALL IN LT ENGINE EPR DECREASED AND RAPIDLY INCREASE BACK TO NORMAL.  FELT HARD JOLT MOMENTARY OFF FLAG IN STBY ADI.  SMELL OF RUBBER BURNING.  FELT SLIGHT VIBRATION FOR REMAINDER OF FLT.  FOUND NR 1 ENG FAN BLADE DAMAGE, 1 WITH TEAR AND 6 OTHER BLADES BENT.  C/W BORO OF 6/7-5/6 COMPRESSOR AND 1/2/5/6, TURBINE BLADES PER M/M 72-33-21-8.  NO DISCREPANCIES FOUND.  ITEM FOR BLADE DISCREPANCIES TRANSFERRED TO ITEM 4.  REPLACED BLADES.
